RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 77–78 (Mi faa1094)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

An orthogonal basis in irreducible projective representations of the symmetric group

M. L. Nazarov


Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 66–68

Bibliographic databases:

UDC: 512.542.62 + 512.547.7
Received: 19.11.1986

Citation: M. L. Nazarov, “An orthogonal basis in irreducible projective representations of the symmetric group”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 77–78; Funct. Anal. Appl., 22:1 (1988), 66–68

Citation in format AMSBIB
\Bibitem{Naz88}
\by M.~L.~Nazarov
\paper An orthogonal basis in irreducible projective representations of the symmetric group
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 77--78
\mathnet{http://mi.mathnet.ru/faa1094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936708}
\zmath{https://zbmath.org/?q=an:0658.20010}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 66--68
\crossref{https://doi.org/10.1007/BF01077731}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900015}


Linking options:
  • http://mi.mathnet.ru/eng/faa1094
  • http://mi.mathnet.ru/eng/faa/v22/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Nazarov, “Quotient representations of the infinite spin-symmetric group”, Russian Math. Surveys, 43:4 (1988), 229–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Dudko, N. I. Nessonov, “Characters of projective representations of the infinite generalized symmetric group”, Sb. Math., 199:10 (2008), 1421–1450  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. N. N. Vasiliev, V. S. Duzhin, “A study of the growth of maximal and typical normalized dimensions of strict Young diagrams”, J. Math. Sci. (N. Y.), 216:1 (2016), 53–64  mathnet  crossref  mathscinet
    4. N. N. Vasiliev, V. S. Duzhin, “Numerical investigation of the asymptotics of the probabilities of paths in a Markov process on the 3D Young graph close to a central one”, J. Math. Sci. (N. Y.), 224:2 (2017), 214–220  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:203
    Full text:81
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020